# SDR DXTA2023071891160

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 15,242 hours, 11,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR EXTREMELY DIFFICULT TO LATCH CLOSED AND TO UNLATCH. IT TAKES SIGNIFICANT EFFORT TO GET IT LATCHED AND UNLATCHED. EGRESS ISSUE. //SIGNOFF// CLEANED AND LUBED MED DOOR PINS IAW CE·560XL AMM CH. 12·20·52, OPS CHECK GOOD. NO DEFECTS NOTED.
